# SDR UHLA2010111000201

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000066
- Aircraft time: 16,799 hours, 10,436 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE SMELL AROUND ROWS 3-6.  DIVERTED TO IND AND DECLARED AN EMERGENCY.  MAINTENANCE REPORTED OIL FOUND BYPASSING FROM NR 2 ENGINE A SUMP INTO COMPRESSOR.  PERFORMED OIL CONSUMPTION CHECK FOUND TO BE WITHIN LIMITS.  DEFERRED BLEED 2 SYSTEM.
